# SDR SWAA2022032276513

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A5410170
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOC. BS 380 TO BS 400 RBL 6 AT FWD GALLEY AREA 2022-80406 / [01] REPLACED NEW ANGLE AND FASTENER EXACTLY LOCATION ON BS 380 TO BS 400 RBL 8 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A5400 REV A. SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED ANGLE AND FASTENER EXACTLY LOCATION ON BS 380 TO BS 400 RBL 8 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A5400 REV A. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPLACED ANGLE AND FASTENER EXACTLY LOCATION ON BS 380 TO BS 400 RBL 8 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A5400 REV A. SEE INDIVIDUAL SIGN OFF BELLOW. COMPLETED RII
